# SDR CALA2013112793306

- Difficulty date: November 17, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 51,826 hours, 21,013 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXY HARNESS FAILS TO INFLATE & IS LEAKING.  REPLACED MASK TESTED OK
